MAUDE Adverse Event Report: AESCULAP AG MICROSPEED UNI CONTROL UNIT W/COOL.UNIT; MOTOR, DRILL, ELECTRIC

AESCULAP AG MICROSPEED UNI CONTROL UNIT W/COOL.UNIT; MOTOR, DRILL, ELECTRIC
Model Number GD670
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with micro-speed uni control unit (part # gd670) was to be used during a procedure performed on (b)(6) 2020.According to the complainant, after the unit was powered on, the handpiece was found to be damaged.Reportedly, the spring deformed and detached.No patient complications were reported as a result of this event.The malfunction is filed under aag reference#: (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: the device quality and manufacturing history records have been checked for the available lot number and were found to be according to our specifications valid at the time of production.Review of the complaint history revealed that no similar complaints have been filed against products from this batch number.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results there is capa is not necessary.

Brand Name
MICROSPEED UNI CONTROL UNIT W/COOL.UNIT
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key10925083
Report Number9610612-2020-00840
Device Sequence Number19467582
Product Code HBC
UDI-Device Identifier04038653347551
UDI-Public4038653347551
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K053526
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGD670
Device Catalogue NumberGD670
Device Lot Number52352171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Supplement Date Received by Manufacturer12/03/2020
Initial Report FDA Received Date12/01/2020
Supplement Report FDA Received Date12/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1